MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HCV (AHCV)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HCV (AHCV)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of a nonreactive (negative) atellica im hcv (ahcv) result which was discordant relative to repeat testing.The assay¿s instructions for use (ifu) states the following, under interpretation of results: ¿results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings.¿ siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of a nonreactive (negative) advia centaur hcv (ahcv) result which was discordant relative to repeat testing.Ahcv reagent lot#: 473 was in use at the time.An initial reactive (positive) result was obtained for the patient in question.The same sample was retested on the same analyzer and obtained a nonreactive (negative) result.Both results were not reported to the physician(s).The nonreactive (negative) result was considered discordant by the customer.Therefore, a follow-up testing was performed for the same sample in duplicate which produced reactive (positive) results.The reactive (positive) results were considered correct and reported to the physician(s).There is no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00001 was initially filed on 03-jan-2025.Additional information (24-jan-2025): siemens healthcare diagnostics has concluded the investigation of the event.Siemens investigated the customer report of false negative results for the ahcv assay when using insert cups for sample processing, while no issues were observed with the automation line.Siemens evaluated the instrument data and the information provided by the customer.It was noted that the discordant results were reported only when the customer use insert cups (ezee nest 13mm cups) for samples in the front load and there were no issues when using primary tubes in both the automation line and the front load line.Service was dispatched to the customer site.Siemens customer service engineer (cse) verified the sample tube settings in the system menu, checked the sample probe alignments to the tube to ensure that the insert cups had sufficient sample volume and placed them in the correct tube holder for proper aspiration.The cse inspected the system and performed routine troubleshooting and system maintenance.Following this routine troubleshooting intervention, quality control (qc) results recovered acceptably, and no further sample outliers were identified.The issue was resolved by routine troubleshooting.A product problem has not been identified.Customer is operational; no further actions are required.Note: in section h6, codes for investigation findings and investigation conclusions were updated.

Brand Name
ADVIA CENTAUR HCV (AHCV)
Common Device Name
ADVIA CENTAUR HCV (AHCV)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21065826
Report Number1219913-2025-00001
Device Sequence Number3417632
Product Code MZO
UDI-Device Identifier00630414278759
UDI-Public(01)00630414278759(10)86234473(17)250507
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberN/A
Device Catalogue Number11203483
Device Lot Number86234473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown